Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 95, NWS Cheyenne, WY

June 17, 2015Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2015, 4:06 PM MDT for Laramie County, Platte County, Wyoming. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 4:06 PM MDT (22:06 UTC)
Expired
Jun 17, 2015, 4:30 PM MDT
In force
24 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 41 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.1 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-439 J/kg
Mixed-layer LCL
1484 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS55 KCYS 172206
SVRCYS
WYC021-031-172230-
/O.NEW.KCYS.SV.W.0095.150617T2206Z-150617T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
406 PM MDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
  SOUTHERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 430 PM MDT

* AT 405 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF 
  WHITAKER...OR 26 MILES NORTH OF CHEYENNE...MOVING NORTHEAST AT 15 
  MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN LARAMIE AND SOUTHERN PLATTE COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 29 AND
47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4138 10485 4150 10505 4168 10495 4163 10466
TIME...MOT...LOC 2205Z 218DEG 17KT 4152 10491 

HAIL...1.25IN
WIND...60MPH

$$

TJT
2 follow-up statements
434 
WWUS55 KCYS 172216
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT WED JUN 17 2015

WYC021-031-172230-
/O.CON.KCYS.SV.W.0095.000000T0000Z-150617T2230Z/
LARAMIE WY-PLATTE WY-
416 PM MDT WED JUN 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL LARAMIE AND SOUTHERN PLATTE COUNTIES...

AT 416 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
WHITAKER...OR 29 MILES NORTH OF CHEYENNE...MOVING NORTHEAST AT 20
MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WHITAKER.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 30 AND
47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4138 10485 4152 10496 4168 10495 4163 10466
TIME...MOT...LOC 2216Z 218DEG 17KT 4156 10487 

HAIL...1.25IN
WIND...60MPH

$$

TJT
172 
WWUS55 KCYS 172229
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
429 PM MDT WED JUN 17 2015

WYC021-031-172238-
/O.EXP.KCYS.SV.W.0095.000000T0000Z-150617T2230Z/
LARAMIE WY-PLATTE WY-
429 PM MDT WED JUN 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LARAMIE AND
SOUTHERN PLATTE COUNTIES WILL EXPIRE AT 430 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4138 10485 4152 10496 4168 10495 4163 10466
TIME...MOT...LOC 2225Z 218DEG 17KT 4156 10487 

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:25 PM MDT, 41 minutes earlier.

Area forecast discussion, Jun 17, 3:25 PM MDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
325 PM MDT WED JUN 17 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 154 PM MDT WED JUN 17 2015

A WARM...MOIST AND UNSTABLE AIR MASS IS IN PLACE ACROSS MUCH OF THE
AREA EARLY THIS AFTN. THE POTENTIAL IS THERE FOR ANOTHER ACTIVE DAY
IN THE SEVERE WEATHER REALM...AND THE LATEST VISIBLE SATELLITE LOOP
ALREADY SHOWS LLVL CUMULUS INCREASING TO THE WEST AS OF 19Z. PRIMARY
FORCING MECHANISM IN THE NEAR TERM WILL BE LLVL CONVERGENCE AND WEAK
UPSLOPE IN THE VICINITY OF THE SOUTHERN/CENTRAL LARAMIE RANGE. HRRR
GUIDANCE SUGGESTS MORE VIGOROUS DEVELOPMENT AFTER 20Z...HOWEVER EVEN
THAT APPEARS RATHER ISOLATED WITH INHIBITION ASSOCIATED WITH A BROAD
SURFACE HIGH TO THE EAST. WE CONSIDERED A FLASH FLOOD WATCH AS MANY
AREAS SAW SIGNIFICANT RAINS YESTERDAY...BUT WITH LIMITED COVERAGE OF
CONVECTION DID NOT THINK THIS WAS WARRANTED. ONCE THUNDERSTORMS ARE
ABLE TO DEVELOP...ENVIRONMENT IS MORE THAN FAVORABLE FOR SUPERCELLS
WITH SBCAPE APPROACHING 3000 J/KG AND WESTERLY 0-6 KM SHEAR VECTORS
BETWEEN 35-45 KTS SUGGESTED BY SPC MESOANALYSIS. VERY STEEP MIDLEVEL
LAPSE RATES BETWEEN 7.5 AND 8.5 DEG C/KM AND HAIL CAPES OF 500-1000
J/KG IN THE -10 TO -30 C LAYER WILL SUPPORT LARGE HAIL GROWTH WITH
ROTATING UPDRAFTS. GOOD LLVL CURVATURE TO HODOGRAPHS...BUT STRAIGHT
LINE ABOVE ABOUT 1 KM SUGGESTS POTENTIAL FOR SPLITTING SUPERCELLS
FAVORING THE RIGHT MOVERS. CANNOT RULE OUT A TORNADO OR TWO WITH THE
CYS VAD WIND PROFILE SHOWING TREMENDOUS VEERING IN THE LOWEST 1 OR 2
KM. HEAVY RAIN COULD ALSO BE AN ISSUE IF ANY STORMS HANG AROUND FOR
TOO LONG. A MORE WIDESPREAD ROUND OF CONVECTION COULD OCCUR BY LATE
TONIGHT OR EARLY THURSDAY ACROSS THE NORTH AS A MIDLEVEL SHORTWAVE
AND ASSOCIATED SFC LOW SWINGS INTO THE NORTHERN PANHANDLE.

A WARMING AND DRYING TREND WILL COMMENCE ON THU WITH THE NAM/GFS IN
GOOD AGREEMENT WITH UPPER-LEVEL RIDGING. WHILE ISOLATED TO WIDELY
SCATTERED CONVECTION IS FAIRLY LIKELY YET AGAIN...CAPPING WILL BE A
BIT STRONGER AS H7 TEMPS CLIMB TO 12-15 DEG C. THE LATEST NAM SHOWS
VERY ROBUST MOISTURE ADVECTING SOUTHWEST INTO OUR PLAINS ZONES WITH
DEW POINTS IN THE MID 60S...CONTRIBUTING TO A STRONGLY UNSTABLE AIR
MASS POSSIBLY EVEN MORE-SO THAN TODAY. BEST SHEAR WILL BE FROM EAST
CENTRAL WY INTO THE NORTHERN PANHANDLE AS THE BELT OF STRONGER FLOW
SHIFTS NORTH. DAY 2 SLGT RISK DOES NOT INCLUDE US ATTM...BUT THERE
IS A MRGNL RISK FOR ALL AREAS EAST OF THE LARAMIE RANGE. ANY STORMS
THAT DEVELOP WILL LIKELY BE SEVERE...ESPECIALLY NORTH.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 154 PM MDT WED JUN 17 2015

THURSDAY NIGHT-SATURDAY NIGHT:
THE BULK OF THE CONVECTION IS PROGGED TO SHIFT EAST INTO THE
NEBRASKA PANHANDLE ON THURSDAY EVENING. BEYOND THAT...THE MODELS
ARE IN GOOD AGREEMENT IN SHOWING THE UPPER LEVEL RIDGE WILL
CONTINUING TO BUILD OVER THE AREA FRIDAY INTO SATURDAY. AS A
RESULT...WE WILL SEE THE CONVECTION BECOME MORE SUPPRESSED OVER
THE AREA AS THE CAP BEGINS TO TAKE HOLD. THIS WILL ALLOW FOR HIGH
TEMPERATURES TO CLIMB TO THE 80S IN MOST OF WYOMING AND 90S IN THE
PANHANDLE. THE ONLY LIMITING FACTOR WILL BE THE LATENT HEAT
EFFECTS OF COOLING DUE TO MOIST SOILS. THE MODELS ARE SHOWING A
STRONG JET STREAK SURGING THROUGH NORTHERN WYOMING AND SOUTHERN
MONTANA ON SATURDAY. THE SHORTWAVE ASSOCIATED WITH THIS JET STREAK
MAY WEAKEN THE CAP ENOUGH TO SPARK SCATTERED THUNDERSTORMS EAST OF
THE LARAMIE RANGE SATURDAY AFTERNOON/EVENING.

SUNDAY-WEDNESDAY:
AFTER THE SHORTWAVE PUSHES INTO THE NORTHERN PLAINS...THE WEAK UPPER
LEVEL RIDGE IS PROGGED TO BUILD BACK OVER THE AREA ALONG WITH THE
CAP. THIS WILL ONCE AGAIN ALLOW TEMPERATURES TO CLIMB AND KEEP THE
CONVECTION CHANCES SUPPRESSED. LATENT HEAT EFFECTS MAY LINGER ON
SUNDAY...BUT WE MAY SEE A STRONGER RESPONSE TO DIURNAL SWINGS AS
THE TOP SOILS BEGIN TO DRY OUT MONDAY AND TUESDAY. NEXT CHANCE OF
CONVECTION APPEARS TO BE ON WEDNESDAY AS THE UPPER LEVEL WAVE
MOVES THROUGH THE CANADIAN PROVIDENCES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1138 AM MDT WED JUN 17 2015

THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS WHERE THE
BEST CHANCE OF CONVECTION WILL BE THIS AFTERNOON. LATEST VISIBLE
IMAGERY WAS SHOWING THE CUMULUS FORMING OVER THE LARAMIE RANGE AND
NORTHEAST WYOMING. THESE AREAS APPEAR TO BE WHERE THE CAP IS THE
WEAKEST AND MAY BE THE AREAS TO WATCH THIS AFTERNOON. IF STORMS DO
GET GOING IN THESE REGIONS...THEY WILL MOST LIKELY TRACK
SOUTHEAST. AS A RESULT...CYS TAF SITE MAY SEE THE BEST CHANCE OF
CONVECTION THIS AFTERNOON. WE ARE ALSO GOING TO HAVE TO KEEP AN
EYE ON THE CDR AND AIA TAF SITES. FOR NOW...WE ARE MOST CONFIDENT
IN THE CYS TAF AND WILL MENTION IN THE TEMPO GROUP. LATEST WATER
VAPOR LOOP WAS SHOWING A SHORTWAVE MOVING THROUGH MONTANA. THIS
FEATURE MAY GET A COMPLEX OF THUNDERSTORMS GOING IN THAT REGION
THIS AFTERNOON. IF THAT AREA DOES FLARE UP...SOME OF THAT
CONVECTION MAY SLIP INTO THE NORTHERN NEBRASKA PANHANDLE OVERNIGHT
WITH A POTENTIAL BOUNDARY PUSHING THROUGH THE NEBRASKA PANHANDLE
AFTER 12Z WITH THE POTENTIAL FOR LOW CLOUDS AND FOG SHORTLY AFTER
THE BOUNDARY PASSES THROUGH.

&&

.FIRE WEATHER...
ISSUED AT 154 PM MDT WED JUN 17 2015

A WARMING AND DRYING TREND CAN BE EXPECTED FOR THU-FRI. AFTERNOON RH
VALUES WILL FALL TO 10-20 PERCENT IN AREAS WEST OF THE LARAMIE RANGE
WITH HIGHS IN THE 80S TO NEAR 90 F. WIND GUSTS AROUND 30 MPH COULD
RESULT IN ELEVATED FIRE WEATHER CONCERNS ACROSS CARBON COUNTY ON THU
AND FRI...BUT RECENT MOISTURE AND GREENUP SUGGESTS A FAIRLY LOW PTNL
FOR LARGE FIRE GROWTH.

&&

.HYDROLOGY...
ISSUED AT 154 PM MDT WED JUN 17 2015
LARAMIE RIVER SHOULD CONTINUE ITS SLOW DOWNWARD TREND DURING THE
NEXT COUPLE OF DAYS DUE TO LIMITED RAINFALL IN THESE REGIONS.
MEANWHILE...RECENT RAINFALL IN SCOTTSBLUFF...TORRINGTON AND
SURROUNDING AREAS LAST NIGHT COMBINED WITH UPSTREAM RELEASES WILL
YIELD TO CONTINUED FLOODING AT MITCHELL FOR THE NEXT COUPLE OF
DAYS. THIS WILL ALSO ALLOW FOR SOME RISES TO OCCUR AT MINATARE AND
BRIDGEPORT...BUT AT THIS JUNCTURE IT APPEARS THAT THE RIVER IS
EXPECTED TO STAY BELOW FLOOD STAGE AT THESE LOCATIONS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...REC
LONG TERM...CLH
AVIATION...REC
FIRE WEATHER...CLH
HYDROLOGY...REC
Hazardous weather outlook, Jun 17, 1:47 PM MDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
147 PM MDT WED JUN 17 2015

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
182000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
147 PM MDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTH
CENTRAL AND SOUTHEAST WYOMING THIS AFTERNOON...AND MOVE EASTWARD
INTO THE WESTERN NEBRASKA PANHANDLE THIS EVENING. SOME OF THESE
STORMS WILL LIKELY BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY HAZARDS. AN ISOLATED TORNADO OR TWO CANNOT BE RULED
OUT. IN ADDITION...LOCALLY VERY HEAVY RAINFALL MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH
SATURDAY. A FEW MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE
RANGE THIS AFTERNOON AND EVENING.

WYZ104-105-109>115-182000-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
147 PM MDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE
EAST ACROSS SOUTH CENTRAL WYOMING THIS AFTERNOON. A FEW STRONGER
STORMS ARE POSSIBLE...WITH SMALL HAIL AND GUSTY WINDS THE PRIMARY
HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HAMMER

In the hours before

Local storm report, Jun 17, 10:29 AM MDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1029 AM MDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             12 SSW GLENDO           42.34N 105.11W
06/16/2015  E1.25 INCH       PLATTE             WY   COCORAHS

            LATE REPORT.

&&

HAMMER
Special weather statement, Jun 17, 3:11 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
311 PM MDT WED JUN 17 2015

WYZ117>119-172145-
SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY-
EAST LARAMIE COUNTY WY-
311 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LARAMIE COUNTY
UNTIL 345 PM MDT...

AT 311 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITAKER...OR 20 MILES NORTH OF CHEYENNE...MOVING NORTHEAST AT 15
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITAKER.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 27 AND
44.

LAT...LON 4129 10477 4144 10496 4165 10484 4146 10446
TIME...MOT...LOC 2111Z 218DEG 14KT 4143 10486

TJT
Special weather statement, Jun 17, 3:21 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
321 PM MDT WED JUN 17 2015

WYZ116>118-172200-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
CENTRAL LARAMIE COUNTY WY-
321 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE COUNTY UNTIL
400 PM MDT...

AT 320 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRYSTAL LAKE RESERVOIR...OR 19 MILES WEST OF CHEYENNE...MOVING EAST
AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...WEST CHEYENNE...GRANITE SPRINGS
CAMPGROUND...CRYSTAL LAKE CAMPGROUND...CRYSTAL LAKE
RESERVOIR...FEDERAL...GRANITE SPRINGS RESERVOIR...WARREN AF
BASE...WARREN AFB AND RANCHETTES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 6 AND 10.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 343 AND 360.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4110 10519 4122 10528 4137 10492 4106 10481
TIME...MOT...LOC 2120Z 253DEG 9KT 4119 10516

TJT
Special weather statement, Jun 17, 3:47 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT WED JUN 17 2015

WYZ117-118-172215-
SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY-
347 PM MDT WED JUN 17 2015

...SPECIAL WEATHER STATEMENT...

AT 347 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHITAKER...OR 19 MILES NORTHWEST OF CHEYENNE...MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WHITAKER AROUND 415 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 22 AND
34.

LAT...LON 4135 10508 4148 10507 4149 10472 4128 10477
TIME...MOT...LOC 2147Z 277DEG 11KT 4138 10499

TJT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:03 PM MDTSevere Thunderstorm WarningCYSGoshen27 min
Jun 16, 6:03 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte27 min
Jun 16, 6:23 PM MDTSevere Thunderstorm WarningCYSGoshen37 min
Jun 16, 6:27 PM MDTSpecial Weather StatementCYSGoshen48 min
Jun 16, 6:35 PM MDTSevere Thunderstorm WarningCYSGoshen40 min
Jun 16, 7:12 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie48 min
Jun 17, 3:11 PM MDTSpecial Weather StatementCYSLaramie34 min
Jun 17, 3:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 17, 3:47 PM MDTSpecial Weather StatementCYSLaramie28 min
Jun 17, 4:37 PM MDTSpecial Weather StatementCYSGoshen38 min
Jun 17, 4:43 PM MDTSpecial Weather StatementCYSLaramie47 min
Jun 17, 4:46 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie44 min
Jun 17, 5:24 PM MDTSevere Thunderstorm WarningCYSGoshen36 min
Jun 17, 5:34 PM MDTSpecial Weather StatementCYSGoshen41 min
Jun 17, 5:39 PM MDTSevere Thunderstorm WarningCYSGoshen36 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.